# SDR 2003FA0000347

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 120A6229
- Part serial: 3AU2
- Condition: Failed
- Location: Fuel System
- Part time: 692 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, TECH FOUND THE FUEL SELECTOR VALVE LOOSE AND HARD TO TURN.  PROBABLE CAUSE IS INTERNAL FAILURE.
